Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Memory loss with Nardil- does it go away in time? SLS

Posted by Mickapoo on December 11, 2008, at 11:11:44

In reply to Re: Memory loss with Nardil- does it go away in time? Mickapoo, posted by SLS on December 11, 2008, at 6:35:26

>
> > > How long have you been experiencing this?
>
> > I've been experiencing it for maybe the last couple of weeks or so, where I can't remember going somewhere, or things like that. It's kind of freaking out my family! Hopefully it gets better with time.
>
> Me too.
>
> What other medications are you taking? Maybe there is an undesirable interaction between Nardil and another drug. I find that dosages of Lamictal over 200mg a day makes me feel very spacy and foggy when I take Nardil.
>
>
> - Scott
>


Interesting. I'm on 300 mg of Lamictal.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mickapoo thread:867856
URL: http://www.dr-bob.org/babble/20081204/msgs/868066.html